# SDR DALA2024072907547

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 74,812 hours, 9,775 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 34 Hj
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 OXYGEN MASK AT 34 H/J DROPPED WHILE ON GROUND. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-21. (5706823)
